Iterative estimating equations: Linear convergence and asymptotic properties

Jiang, Jiming, Luan, Yihui and Wang, You-Gan (2007) Iterative estimating equations: Linear convergence and asymptotic properties. Annals of Statistics, 35 5: 2233-2260. doi:10.1214/009053607000000208

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ221212_OA.pdf Full text (open access) application/pdf 286.16KB 0

Author Jiang, Jiming
Luan, Yihui
Wang, You-Gan
Title Iterative estimating equations: Linear convergence and asymptotic properties
Journal name Annals of Statistics   Check publisher's open access policy
ISSN 0090-5364
Publication date 2007-10
Sub-type Article (original research)
DOI 10.1214/009053607000000208
Open Access Status File (Publisher version)
Volume 35
Issue 5
Start page 2233
End page 2260
Total pages 28
Place of publication Bethesda, MD, United States
Publisher Institute of Mathematical Statistics
Language eng
Formatted abstract
We propose an iterative estimating equations procedure for analysis of longitudinal data. We show that, under very mild conditions, the probability that the procedure converges at an exponential rate tends to one as the sample size increases to infinity. Furthermore, we show that the limiting estimator is consistent and asymptotically efficient, as expected. The method applies to semiparametric regression models with unspecified covariances among the observations. In the special case of linear models, the procedure reduces to iterative reweighted least squares. Finite sample performance of the procedure is studied by simulations, and compared with other methods. A numerical example from a medical study is considered to illustrate the application of the method.
Keyword asymptotic efficiency
consistency
iterative algorithm
linear convergence
longitudinal data
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 13:52:32 EST